The Behavior of the Quadratic Function y = 〖ax〗^2 + bx + c, with a, b, c ∈ R and a ≠ 0 According to the Variation of the Coefficient B

Hits: 508
Select Volume / Issue:
Year:
2019
Type of Publication:
Article
Keywords:
Demonstration, Parable, Quadratic Function, Coefficients, Parable Vertex
Authors:
Enoque da Silva Reis; Antonio Sales; Daiane Ferreira da Silva Rodrighero; Tatiane Ferreira da Silva; Bruno Luiz Silva Rodrighero
Journal:
IJISM
Volume:
7
Number:
5
Pages:
215-221
Month:
September
ISSN:
2347-9051
Abstract:
This paper seeks to demonstrate a particular property of the quadratic function. It describes the influence of each of the expression coefficients in y=ax^2+bx+c,with a,b,c ∈R and a ≠0 regarding the graph of the parable and, in particular, analysing the influence of the coefficient b, detailing the behavior of the vertex of any quadratic function according to the variation of b. We conclude that the vertex variation draws another quadratic function in which the resulting parable has concavity in the opposite direction and symmetry to the y axes.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=